# SDR FDEA201701050045

- Difficulty date: January 5, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 52,638 hours, 16,417 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: ABS030903
- Condition: Malfunctioned
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 SLIDE INDICATOR WAS BLINKING ON & OFF AT BLOCK IN PRIOR TO DISARMING.  R & R THE R1 DOOR LIMIT SWITCH 14WN.
